Acne and Accutane archives

accutane

Posted by Sandy on January 11, 1999 at 17:56:34:

My 17 year old daughter was on accutane for approximately 3 weeks with good results. We found out she need surgery so the dermatologist took her off the accutane unit 4 weeks post op. She began the accutane again this Thursday, complained of a headache on Thursday evening, Friday, Saturday and by Sunday night the headache was severe and is continuting today (Monday evening). She was even unable to go to school. She has not had any accutane since Saturday evening (was on 40 mg 2 times/day on Thurs, Fri, Sat.). Would this severe headache be from the accutane and should it have continued this long? She had no headache with the accutane when she had 3 weeks of the medication before her surgery.


Follow Ups:


Re: accutane

Posted by Walt Stoll on January 12, 1999 at 13:07:16:

In Reply to: accutane posted by Sandy on January 11, 1999 at 17:56:34:

HI, Sandy.

Have you read the package insert?

Walt




Return to Dr Stoll Home Page

Post a Message

Main Archives Page

More Acne and Accutane archives